English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/8551
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Quasispecies theory in virology

AuthorsDomingo, Esteban
KeywordsQuasispecies
Issue Date2002
PublisherAmerican Society for Microbiology
CitationJournal of Virology, 2002, p. 463-465, Vol. 76, No. 1
DescriptionLetter to the editor
Publisher version (URL)http://dx.doi.org/10.1128/JVI.76.1.463-465.2002
URIhttp://hdl.handle.net/10261/8551
DOI10.1128/JVI.76.1.463-465.2002
ISSN0022-538X
E-ISSN1098-5514
Appears in Collections:(CBM) Artículos
Files in This Item:
File Description SizeFormat 
EDomingo_JVirol_463.pdf45,93 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.